# SDR UIEA2015021300116

- Difficulty date: February 12, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,284 hours, 16,105 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Part number: 1753U39G03
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LINER SEGMENTS BETWEEN THE FAN & INLET GUIDE VANES HAVE MINOR DELAMINATION AT 02:00, 03:00 & 06:30 POSITIONS, WITHIN LIMITS IAW AMM 72-00-00-206-167.  ALL LOOSE MATERIAL REMOVED.   R & R THE ACOUSTIC LINER IAW 72-33-01.
